| Model Number |
MMT-551PNAS |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had multiple issues with insulin pump.The customer blood glucose level was unknown.The customer was assisted with troubleshooting.Customer stated that the insulin pump had no delivery alarms, sometimes customer disconnects at site, sometimes customer changes out site, did not always work and sometimes insulin pump needs to be restarted and insulin pump had scratches which can affect ability to read screen when it was dark.The device will not be returned for analysis.